Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 12, Pages 1670–1675 (Mi de9611)  

Partial Differential Equations

On the manifold of solutions of semilinear elliptic equations satisfying the Pokhozhaev identity. II

Ya. Sh. Il'yasov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (969 kB)

English version:
Differential Equations, 1997, 33:12, 1673–1678

Bibliographic databases:
UDC: 517.95
Received: 26.06.1997

Citation: Ya. Sh. Il'yasov, “On the manifold of solutions of semilinear elliptic equations satisfying the Pokhozhaev identity. II”, Differ. Uravn., 33:12 (1997), 1670–1675; Differ. Equ., 33:12 (1997), 1673–1678

Citation in format AMSBIB
\Bibitem{Ily97}
\by Ya.~Sh.~Il'yasov
\paper On the manifold of solutions of semilinear elliptic equations satisfying the Pokhozhaev identity.~II
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 12
\pages 1670--1675
\mathnet{http://mi.mathnet.ru/de9611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669923}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 12
\pages 1673--1678


Linking options:
  • http://mi.mathnet.ru/eng/de9611
  • http://mi.mathnet.ru/eng/de/v33/i12/p1670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:54
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021